Please use this identifier to cite or link to this item:
Title: A simple model of optimal tax systems: taxation, measurement and uncertainty
Authors: Dhami, Sanjit
Al-Nowaihi, Ali
First Published: 2006
Citation: Manchester School, 2006, 74 (6), pp.645-669
ISSN: 1463-6786
Type: Article
Appears in Collections:Published Articles, Dept. of Economics

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.